On a one-sample distribution-free test statistic V

Carnal, H.; Riedwyl, H. (1972). On a one-sample distribution-free test statistic V. Biometrika, 59(2), pp. 465-467. Oxford University Press 10.1093/biomet/59.2.465

[img]
Preview
Text
59-2-465.pdf - Published Version
Available under License Publisher holds Copyright.

Download (137kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Carnal, Henri and Riedwyl, Hansjörg

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0006-3444

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

02 Oct 2018 10:08

Last Modified:

22 Oct 2019 16:27

Publisher DOI:

10.1093/biomet/59.2.465

BORIS DOI:

10.7892/boris.116088

URI:

https://boris.unibe.ch/id/eprint/116088

Actions (login required)

Edit item Edit item
Provide Feedback